Ask a Pharmacist Expert Forum
Flu Vaccinations
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Flu Vaccinations

I got my flu vaccination yesterday.  While I slept the vaccination leaked out through the injection site.  (my shirt sleeve was moist with a "medicine" smell)  Is this common? Will the vaccination still be effective?
Related Discussions
639831_tn?1223066680
It is common to experience swelling, edema (excess fluid), redness, soreness, pain, and inflammation at the injection site. Because the shot was administered yesterday, you do not have to worry about effectiveness, the vaccine is in your body and should work to its full potential. The fact that your injection site leaked is most likely linked to inflammation and edema. This should subside within a couple of days. If you have no relief in 2 days, or your injection site gets worse, call your doctor immediately.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank